Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Have sore throat, nasal congestion, runny nose and rashes. No medication till now. What to do?

First I feel like I'm developing seasonal allergy, I have a sore throat & nasal congestion. I then started to feel some penile discomfort in the tip(head), followed a week later when about 6 or 7 skin colored pimple like bumps on the shaft & some anal pain. Then I discovered a rash on both of my upper arms, today after eating shrimp a lump grew on the inside of my lip skin colored with a pimple like bump on the outside of it. I don't know if all of these things are connected. I've been stressing & googling all of these symptoms for about a week now. I have a doctors appointment scheduled two days from now. I just want to know what's going on?
Asked On : Thu, 2 May 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Allergist and Immunologist 's  Response
ALLRGIES IF NEGLECTED OR TAKING WRONGMEDICINES MAY DEVELOP SYMPTOMPS INTOOHER SYSTEMS LIKE SKIN IN YOUR CASE
THINKOF ANY CHANGE IN OIL SOAPS SHAMPOO ORTAKEN ANY MEDICINE CONTAINING PARACETAMOL BRUFEN DIERY SUPPLIMENTS ALL THESE CAN CAUSE ALLERGIES
THINK ABOUT IT
TEPORARILY YO CAN TAKE SINGULAR 10 MG BD
TAB ALLEGRA 120 MG OD
SYP TOSSEX 1/2 TSF NIGH ADD ANTACID
APPLY NEOSPORIN H EYE OINTMENT IN NOSE BD AND SEA WATER2 DROPS AT NIHT IN EACH NOSE
APPLY CALAMINE LOTION ON THE BODY WHICH IS AFFECTED
CONTINUE 3 WK
BUT IF RECURSAGAIN POST FOR NEXT POSSIBILITIES
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor